advertisement
Question
Posted by: karen | 2010-06-11

answer

My question (124 fat cyclist)previous question 114. You said there are already a comment I cannot open the comment, can you plese resend the answer.Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFitnessDoc

HI Karen

That's weird (and frustrating) because I know I answered the question so not sure what happened there.

Anyway, here's another go at it.

I think your appetite problem is the main issue here, less than the exercise and certainly not something that a stimulant will help you with. If anything, the stimulant may drive your appetite even higher. I think the way to get on top of this is to assess what you're eating and how much, and when. All three can affect your energy balance during a day, and that drives appetite. And this is something you need to really see a dietician about. There are some foods, for example, that suppress appetite, others don't, and so what you eat is important. Then there's the timing - when you eat relative to training might be crucial too.

Now the Eltroxin is no doubt also a factor - it would stimulate your appetite, and perhaps there is a medical consideration of changing the dosage. But I think the diet is the key, and you need to see a dietician about this, and all these other factors will play off that.

Good luck

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: fitnessdoc | 2010-06-13

HI Karen

That's weird (and frustrating) because I know I answered the question so not sure what happened there.

Anyway, here's another go at it.

I think your appetite problem is the main issue here, less than the exercise and certainly not something that a stimulant will help you with. If anything, the stimulant may drive your appetite even higher. I think the way to get on top of this is to assess what you're eating and how much, and when. All three can affect your energy balance during a day, and that drives appetite. And this is something you need to really see a dietician about. There are some foods, for example, that suppress appetite, others don't, and so what you eat is important. Then there's the timing - when you eat relative to training might be crucial too.

Now the Eltroxin is no doubt also a factor - it would stimulate your appetite, and perhaps there is a medical consideration of changing the dosage. But I think the diet is the key, and you need to see a dietician about this, and all these other factors will play off that.

Good luck

Reply to fitnessdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement